# SDR CALA2024070101947

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 66,666 hours, 25,691 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: 141A652410
- Condition: Damaged
- Location: R-1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD INTERCOSTAL AT UPPER TORQUE BOX BEAM HAS OVERSIZED HOLE AT .3407" DIA. WITH AN E.D OF -38". P/N 141A6524-10. 25-JUNE-2025 PER ECRA 5210-03326 PART 2 INSTRUCTIONS. ACCOMPLISH PART 2 - INSPECTION REQUIREMENTS AT R1 DOOR INTERCOSTAL WEB AT STA 310 & WL 245 DOUBLER REPAIR ON OR BEFORE DOWN GRADED. OKAY TO CARRY FORWARD WITH INTERIM REPAIR DOUBLER INSTALLED ON TOMC-APPROVAL FROM SC1ELBYC COMMENT THE R1 DOOR P/N 141A6524-10 FWD INTERCOSTAL WEB AT STA 310 & WL 245. ACCOMPLISH INSPECTION REQUIREMENTS PER THE LATEST REVISION OF ECRA 5210-03326 PART 2 ON OR BEFORE 25JUN25. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
